The pain you described and where you're having it sounds like an ulcer. You should go to your doctor and get checked for on because they can cure them now with antibiotics. I did the same thing you did for a while. I had a lot of stomach pain (and yes, the pepto bismol is notorious for causing black colored and strange stools. The green can just mean that it went through your colon quickly.) and i just used to treat it with TONS of tums and pepto bismol. I did more damage to my stomach doing that, and it turned out that my stomach just produces too much acid and i was on pills for it for a while. Don't worry about your pains! The dark stool could also be caused from an ulcer. If you see black in the stool, it could be digested blood. Go to your doc!!! My dad had an ulcer, and he had the same pains as you.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.